I have taken hydroxychloroquine for 7 months. Just recently I have developed a skin rash on my forearms, and it is very itchy. It's getting worse. I have also had some hair loss. Maybe Plaquenil is not for me. Any tips?
12 Mar 2013
Bummer! I think my rash was triggered by sun exposure. My doctor stopped my medication. I used Avena compresses to help the itching, treating it like chicken pox. What helped the hair loss was taking the supplement Biotin, which is one of the B vitamins. This helped a lot. Since then I'm on another medication. I also cover myself in the sun. Ask your doctor about another drug.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have lupus SLE im on plaquenil for about one year and i have a black rash over my upper lip like a mustache is it due to the plaquenil?
1 answer • 8 May 2010
can Finasteride cause hair loss I have noticed that the hair on my forearms is thinning also I have a rash on both arms and my feet and legs
1 answer • 26 Jul 2010
severe rash all over her body. The Doctor gave her something to kill scabies and cream to moisturise. It is getting worse and it has been almost 4 ...
3 answers • 6 Oct 2011
Rheumatoid Arthritis - I've recently been diagnosed with RA and started on Plaquenil and Prednisone?
... I'm wondering how much hair loss or hair bleaching to expect as well as darkening of skin color. Is it spotty, like age spots or more ...
2 answers • 26 Feb 2013
I have developed an extremely bad rash that I think started in the groin area and has covered my torso and down my arms . It is solid in most areas ...
1 answer • 25 Aug 2013